Diophantine Approximation and Automorphic Spectrum

Ghosh, Anish, Gorodnik, Alexander and Nevo, Amos (2013) Diophantine Approximation and Automorphic Spectrum. International Mathematics Research Notices, 2013 (21). pp. 5002-5058. ISSN 1073-7928

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 20 Aug 2013 05:29
Last Modified: 24 Oct 2022 04:32
URI: https://ueaeprints.uea.ac.uk/id/eprint/43145
DOI: 10.1093/imrn/rns198

Actions (login required)

View Item View Item